# SDR CALA9600861

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14534
- Make and model: Doug DC-9-32
- Aircraft serial: 47110
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clips
- Part number: S2274640
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAILCONE INTERIOR RELEASE HANDLE CLIPS WERE FOUND WORN AND THE HANDLE PULLED FROM CLIPS AT 5 POUNDS.  THE CLIPS WERE REMOVED AND REPLACED.
